Articles | Volume 22, issue 2
Nonlin. Processes Geophys., 22, 133–138, 2015
https://doi.org/10.5194/npg-22-133-2015
Nonlin. Processes Geophys., 22, 133–138, 2015
https://doi.org/10.5194/npg-22-133-2015

Research article 06 Mar 2015

Research article | 06 Mar 2015

Time-dependent Long's equation

M. Humi

Viewed

Total article views: 1,656 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
923 597 136 1,656 146 139
  • HTML: 923
  • PDF: 597
  • XML: 136
  • Total: 1,656
  • BibTeX: 146
  • EndNote: 139
Views and downloads (calculated since 10 Nov 2014)
Cumulative views and downloads (calculated since 10 Nov 2014)

Cited

Latest update: 15 May 2021
Download
Short summary
Long's equation models the steady state of two-dimensional stratified flow over terrain. It has been used extensively to investigate the generation and properties of gravity waves and their impact on the structure constants of the atmosphere. In this paper we derive a time-dependent version of this equation which might be useful in the analysis of experimental data about gravity waves.